# SDR SWAA060077

- Difficulty date: January 8, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 53,053 hours, 49,240 cycles
- Engine: Ge CFM563B1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Activated
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER.  REINSTALLED SLIDE IAW MM.
